Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 457965, 8 pages
http://dx.doi.org/10.1155/2014/457965
Research Article

Positive Solutions of a Singular Nonlocal Fractional Order Differential System via Schauder’s Fixed Point Theorem

1School of Mathematical and Informational Sciences, Yantai University, Yantai, Shandong 264005, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
3School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 24 March 2014; Revised 12 May 2014; Accepted 12 May 2014; Published 26 May 2014

Academic Editor: Xinan Hao

Copyright © 2014 Xinguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, “Theory and applications of fractional differential equations,” in North-Holland Mathematics Studies, vol. 204, Elservier Science, Amsterdam, The Netherlands, 2006. View at Google Scholar · View at Zentralblatt MATH
  2. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  3. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering,, Springer, Dordrecht, The Netherlands, 2007.
  4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integral and Derivatives, Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  5. A. S. Perelson, “Modeling the interaction of the immune system with HIV,” in Mathematical and Statistical Approaches To AIDS Epidemiology, C. Castillo-Chavez, Ed., vol. 83 of Lecture Notes in Biomathematics, Springer, New York, NY, USA, 1989. View at Google Scholar · View at Zentralblatt MATH
  6. C. S. Goodrich, “Existence of a positive solution to systems of differential equations of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1251–1268, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263–1274, 2012. View at Google Scholar · View at Zentralblatt MATH
  8. B. Ahmad and J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers and Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. C. S. Goodrich, “Positive solutions to boundary value problems with nonlinear boundary conditions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 75, no. 1, pp. 417–432, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. A. A. M. Arafa, S. Z. Rida, and M. Khalil, “Fractional modeling dynamics of HIV and CD4+ T-cells during primary infection,” Nonlinear Biomedical Physics, vol. 6, no. 1, article 1, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. X. Zhang, L. Liu, and Y. Wu, “The uniqueness of positive solution for a singular fractional differential system involving derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 6, pp. 1400–1409, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. X. Zhang, L. Liu, and Y. Wu, “The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8526–8536, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. X. Zhang, L. Liu, and Y. Wu, “Existence results for multiple positive solutions of nonlinear higher order perturbed fractional differential equations with derivatives,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1420–1433, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. I. S. Jesus, J. A. Tenreiro MacHado, and J. Boaventure Cunha, “Fractional electrical impedances in botanical elements,” JVC/Journal of Vibration and Control, vol. 14, no. 9-10, pp. 1389–1402, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. X. Zhang, L. Liu, B. Wiwatanapataphee, and Y. Wu, “Positive solutions of eigenvalue problems for a class of fractional differential equations with derivatives,” Abstract and Applied Analysis, vol. 2012, Article ID 512127, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Rehman and R. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, pp. 1038–1044, 2010. View at Google Scholar · View at Zentralblatt MATH
  18. X. Zhang, L. Liu, Y. Wu, and Y. Lu, “The iterative solutions of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4680–4691, 2013. View at Publisher · View at Google Scholar